# SDR SWAA2025012382572

- Difficulty date: January 3, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP DELAMINATED AT UPPER AND LOWER SKINS BETWEEN 72' INCHES AND 110' INCHES FROM I/B EDGE.<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)];[02] 02 - INSPECTED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)]
